# SDR UALA2012090404949

- Difficulty date: September 2, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Bent
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR ARM-DISARM BUMPER CONTROL ROD BENT.  REMOVED AND REPLACED MAIN CABIN R1 DOOR ARM-DISARM BUMPER CONTROL ROD PER AMM AND MM, FIG 505.  ADJUSTMENT CHECK GOOD.
